Did your dad recently experience a stroke or T.I.A. (mini-stroke)? From what I find online, hypodensity on a CT scan in a patient who has had a stroke is bad news.... this is something you and your dad (if he is able) need to discuss with his physician. In patients who've had a minor stroke or a transient ischemic attack (mini-stroke), hypodensity in the white matter of the brain means extra risk of the potential for a future stroke. (See PM)
I have a parent who suffered from a T.I.A. (and likely has had more than one) who is taking the generic for Plavix (talk to your dad's doctor about if that would be right for him). Also, trying to keep blood pressure below certain limits as well as cholesterol levels below (or above in the case of HDL) certain numbers are recommended for my parent. Please talk to the doctor about treatment in your dad's particular situation.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.